# SDR ASOA2016012714436

- Difficulty date: January 27, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 29,308 hours, 20,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR SILL IS CORRODED IN MULTIPLE AREAS.  EVLAUATED AFT CARGO BAY DOOR SILL CORROSION AND FOUND TO BE OUT OF ALLOWABLE DAMAGED LIMITS OF SRM 53-61-23-101-00-A01.  CORROSION DAMAGE BEYOND REPAIR.  REMOVED AFT CAGO DOOR SILL IAW SRM 51-41-02-001-001-A01 AND 51-42-06-001-001-A01.  REMOVED AFT CARGO DOOR LOWER SURROUND COMBING IAW SRM 51-41-02-001-001-A01.  INSTALLED NEW SERVICEABLE CARGO DOOR SILL IAW SRN 51-42-06-001-001-A01 AND DWG AMM 670-35085.
